The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (239 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 4, 2004, pp. 783–807
DOI: 10.4171/ZAA/1223

Published online: 2004-12-31

Compression Molding II: Existence of the Solution for a Hele-Shaw Type Model

Ming Fang[1] and Leroy R. Lundin[2]

(1) Norfolk State University, United States
(2) University of Delaware, Newark, USA

We discuss an idealized model for compression molding, assuming a compressible flow. Existence theorems are established for this system.

Keywords: Hele-Shaw flows, compressible flows, nonlinear partial differential equations, weak solutions

Fang Ming, Lundin Leroy: Compression Molding II: Existence of the Solution for a Hele-Shaw Type Model. Z. Anal. Anwend. 23 (2004), 783-807. doi: 10.4171/ZAA/1223